# SDR SIMA201130804

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 30,011 hours, 28,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 72440104958104
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3565 THE CREW FOUND ALL EMERGENCY LIGHTS TO BE INOPERATIVE.  FOUND AC 610 WITH EMERGENCY LIGHTS IN ARMED POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING SYSTEM POWER SUPPLIES (CHARGER NR 1, NR 3, NR 4 AND BATTERIES NR 1, NR 3 , NR 4) IAW WC 33-700-1.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
